MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C TOTAL DISC REPLACEMENT; PROTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C TOTAL DISC REPLACEMENT; PROTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.066S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020 a patient had a prodisc c device explanted and replaced with an m6 cage.The prodisc c device was explanted due to patient pain.The source of the pain is unknown thus a conservative assumption that the prodisc c device may be contributing was made.It was also assumed the surgical intervention performed was to preclude permanent impairment and/or pain thus a report was required.Dhr review did not find any anomalies in manufacturing.The rate of complaints was determined to be acceptable when evaluated against the device risk assessment.The associated risks have been identified, mitigated, and accepted based on the device dfmea.The device was not made available for retrieval and analysis for unknown reasons.The investigation could not determine a cause for this complaint.
 
Event or Problem Description
On (b)(6) 2020 a patient underwent revision surgery to explant a prodisc c implant and replace it with an m6 cage.The prodisc c device was removed due to patient pain of unknown source.A conservative assumption suggests the prodisc c device may have been contributing to the pain and need for removal to preclude a permanent injury.

Brand Name
PRODISC C TOTAL DISC REPLACEMENT
Common Device Name
PROTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key10685504
Report Number3007494564-2020-00043
Device Sequence Number436792
Product Code MJO
UDI-Device Identifier00843193112880
UDI-Public00843193112880
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number09.820.066S
Device Catalogue NumberN/A
Device Lot NumberH220052
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR